# SDR 02FDEA00088

- Difficulty date: February 5, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46606
- Aircraft time: 66,308 hours, 26,633 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT CLIMB NR 3 ENG COUGHED AND ROLLED BACK N1 TO 35 PERCENT AND N2 50 PERCENT.  EGT BEGAN TO RISE 800 DEG.  SHUTDOWN ENG.
